# SDR C2XA04BT071

- Difficulty date: June 28, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69118
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ODOR OF WIRE INSULATION BURNING IN COCKPIT AND FLIGHT ATTENDANT JUMPSEAT, ALONG WITH CABIN AND CABIN EMERGENCY PUSHBUTTONS ILLUMINATING.  MAINTENANCE FOUND EMERGENCY BATTERY NR 2 NOT INSTALLED CORRECTLY.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY, POWER SUPPLY IAW EMB145 MM 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
